International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 825-827
Addendum to a paper of Craig and Goodman
Departnent of Mathematics, Lafayette College, Easton 18042, Pennsylvania, USA
Received 5 August 1993
Copyright © 1994 Arthur D. Gorman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In , Craig and Goodman develop the geometrical optics solution of the linearized Korteweg-deVries equation away from caustic, or turning, points. Here we develop an analogous solution valid at caustic points.